MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; HEALING ABUTMENT
Model Number HC445
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Age: not provided.Patient weight: not provided.
 
Event or Problem Description
It was reported that healing abutment was unable to be screwed.No impact to the patient reported.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4) the following fields have been updated: a1: patient identifier unknown b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative one heal collar 4.5x4.5, 5mm (hc445) was returned for investigation.Visual evaluation of the as returned product identified that the threads were damaged.Functional testing was performed and the device failed to function properly as the threads were damaged.Device history record (dhr) review for the lot (2019030803) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019030803) for similar events (complaint category keywords: does not seat) and no other complaint was identified.Therefore, based on the available information and functional testing, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 4.5X4.5, 5MM
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12112057
Report Number0002023141-2021-01699
Device Sequence Number19846533
Product Code NHA
UDI-Device Identifier00889024015050
UDI-Public(01)00889024015050(17)240312(10)2019030803
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2024
Device Model NumberHC445
Device Catalogue NumberHC445
Device Lot Number2019030803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date11/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1